MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 120-500
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure : unable to observe since it is a medical event and is not related to the device.Visibility/palpability : unable to observe since it is a medical event and is not related to the device.Pain : unable to observe since it is a medical event and is not related to the device.Additional observations: deformation observed on the device.Voids observed on the gel.Crease fold observed on the device.Observed 40 mm dark patch edge material inside gel device.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade iv.
 
Event or Problem Description
Patient reported right side exchange from textured to smooth implants due to the patient's concerns with the product with "incredible pain, hardness" and "my breast was black at 2 weeks post op.'' healthcare professional later reported "capsular contracture," baker grade iv.Device has been explanted and replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: assessment for complaint that was previously not included in evaluation.Capsular contracture: unable to observe since it is a medical event and is not related to the device.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17256487
Report Number9617229-2023-11726
Device Sequence Number20348183
Product Code FTR
UDI-Device Identifier10888628002579
UDI-Public10888628002579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2020
Device Model Number120-500
Device Catalogue Number120-500
Device Lot Number2845649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight71 KG